# SDR AT9900840

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AT
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 11611143
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR EMERGENCY SLIDE PACK  LOOSE.  SECURED L1 DOOR EMERGENCY SLIDE PACK IAW B737 MM 25-61.
